About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (3)

Dec 2, 2018 · Need help! Depression and anxiety in Depression & Anxiety

@guener thank you so much for your feedback and I wish you the best with your ongoing withdrawal plan! Just atay positive and things will be definitely ok! Keep us posted about your progress!

Dec 2, 2018 · Need help! Depression and anxiety in Depression & Anxiety

Thank you so much @guener for your feedback! Yes I am conviced that I should wait another week or 2 to reach 6 weeks. I am concerned of getting off Lorazepam, I’ve been on it from about a month and I think I still need few weeks if things went right with Cipralex. How you went off gapapentin?

Dec 2, 2018 · Need help! Depression and anxiety in Depression & Anxiety

Hey, I am writing since I have a similar case of @kathe626 and would love to get some advices from you all here!
I was on ciplralex (Another name of Lexapro) 15mg for 3 years and I met my dr and decided to go up to 20mg from almost 8 months due to some bad incidenta and it worked great for me. During october 2018, I moved to a new house/bedroom where I found it hard to sleep early, I took Panadol Night (contains Diphenhydramine) throughout the whole months (2 pills per day bed time, 5 times a week for 4 weeks). During this month, I started feeling anxious and nervous, later I felt depressed, i started losing my appetite and having some increase in my blood pressure, throughout the month, anxiety and depression significantly increased and I ended uo having severe panic attacks. At the end of the month, I found that there might be interaction between the cipralex (Escitalopram) and panadole night (diphenhydramine hydrochloride). I did not find any proof on clear/severe interaction of those 2 on the web, what I felt is that dyphenhidramine (bedranyl) stopped gradually the effect of the 20 mg Cipralex (lexapro). However, I saw my Dr. one month ago, where I stopped panadole night continued normally with Cipralex 20mg and he gave me 2 mg of Lorazepam (avitan) twice a-day and Neurexal 75 mg at bed time for sleep, he told me that after a while Cipralex will kick in again and I can stop gradually the other meds. I saw him after 2 weeks (whIch is from 2 weeks) where I did not feel great imporvement, he kept me on the same treatment but just to reduce the avitan daily dosage by 25% (as a withdrawal plan) and to wait another 2 weeks to see if the Cipralex will kick in. By now and after one month, there is some minor overall improvement, (don’t know if from avitan or Cipralex) decreased depression, I’m still feeling anxious sometimes and I still having less severe panic attacks, I am having mood swings, and some minor physical, symptoms (jaw contractions, neck contractions) vivid dreams, sometimes anxious thoughts, and I feel sleepy earlier. I m feeling more thirsty! Any advises on how much this will take to go back to the normal effect of cipralex on me? Another Dr. told me I should move to Paxil or prozac (read about them and did not like! i would Prefer escitalopram)! I think I should wait since I am now on my 4th week! Thank you in advance for your responses and advices!